# SDR DALA2022032902107

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 4,953 hours, 2,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WC 5352-01038-01A FOUND CRACK AT FRAME C02383117- 001. LT FWD PANEL 195HB REMOVED. FS973.0 CRACK APPX 16 INCHES. NOTE: AD RELATED. REMOVED AFT LEFT SIDE PANEL PER A220 AMP BD500-A-J53-82-85-04AAA -520A-A. REMOVED FRAME 54 LT SIDE PER A220 SRM BD500-A-053-82-S5 -03AAA-041A-A. (3890730) REPLACED LH WTBF P/N C02383117-001 PER ERA 598279-14AD. REINSTALLED PANELS 195HB AND 195JB PER A220 AMP BD500-A-J53-82-85-04AAA-720A-A ASSOCIATED ER/A 14-598279 ADDED FOR AC 8131. (LP# 8545232)
